# SDR CALA2024022800588

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 71,358 hours, 12,565 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 7710913
- Part serial: 1284
- Condition: Inoperative
- Location: Oil Qty
- Part time: 10,329 hours, 1,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

15 MIN AFTER TO OIL QTY 7 20 MIN AFTER TO OIL QTY 0. DEFERED DUE INDICATION FOUND AT FAULT. NO OIL LOSS RECORDED OR V ISUALLY FOUND. CREW REPORTED NO LOSS OF OIL PRESSURE OF LOW PRESSURE LIGHT. MEL 7931B APPROVED FOR ENG 2 OIL QTY INDICATION INOP. DEFERRAL APPLIED. SDR ADDED.  *DM* PENDING T/S RESULTS, ADDING X-MITTER/SEAL, CONNECTOR/ BACKSHELL TO M & L.  REMOVED AND REPLACED E2 OIL QUANTITY TRANSMITTER IAW 767 AMM 79-31-01-424-015-N00. OPS CHECKS GOOD. DDP AND MEL CLEARED. PLACARD REMOVED.
